# SDR FDEA201901030010

- Difficulty date: January 3, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 54,393 hours, 17,406 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 31059201
- Part serial: W382
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AT FL340 GOT YELLOW SYS HYD RESERVOIR ECAM WITH CONFIRMED LOW QTY. EMER RTN TO MEM.  COMPLETED INSTALL OF #4 LH SPOILER ACTUATOR                                       REFERENCE AIRBUS A310-300 AMM 27-64-14-04.                                        OPERATION TEST (ROLL TEST) GOOD.
